# SDR DALA2017032102386

- Difficulty date: March 18, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, BS 1364, RBL 16 TO LBL 16.  FOUND TO BE OUT OF LIMITS.  REPLACED SUPPORT IAW SRM 53-10-03, 51-30-05, AND 51-10-03.
